# SDR DALA2021030301209

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CRACK ON FLOOR SUPPORTS BL 0 BTW STA 1641- 1660 AND 1661-1681 AT PASSENGER CABIN FLOOR STRUCTURE. FLOOR SUPPORTS REPAIRED PER SRM 51-70-11 AND FLOOR SUPPORT AT PASSENGER CABIN WAS REPLACED. (LP 1742092)
